메뉴 건너뛰기




Volumn 275, Issue 2, 2002, Pages 900-912

Polynomial characterization of ℒ∞-spaces

Author keywords

space; 1 dominated polynomials; Integral polynomials

Indexed keywords


EID: 0037113602     PISSN: 0022247X     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0022-247X(02)00461-4     Document Type: Article
Times cited : (23)

References (16)
  • 1
    • 0000346275 scopus 로고    scopus 로고
    • Complementation in spaces of symmetric tensor products and polynomials
    • F. Blasco, Complementation in spaces of symmetric tensor products and polynomials, Studia Math. 123 (1997) 165-173.
    • (1997) Studia Math. , vol.123 , pp. 165-173
    • Blasco, F.1
  • 2
    • 0003211113 scopus 로고
    • Tensor Norms and Operator Ideals
    • North-Holland, Amsterdam
    • A. Defant, K. Floret, Tensor Norms and Operator Ideals, in: Math. Studies, Vol. 176, North-Holland, Amsterdam, 1993.
    • (1993) Math. Studies , vol.176
    • Defant, A.1    Floret, K.2
  • 3
    • 0003345254 scopus 로고
    • Absolutely Summing Operators
    • Cambridge University Press, Cambridge
    • J. Diestel, H. Jarchow, A. Tonge, Absolutely Summing Operators, in: Cambridge Stud. Adv. Math., Vol. 43, Cambridge University Press, Cambridge, 1995.
    • (1995) Cambridge Stud. Adv. Math. , vol.43
    • Diestel, J.1    Jarchow, H.2    Tonge, A.3
  • 4
    • 0003087399 scopus 로고
    • Vector Measures
    • American Mathematical Society, Providence, RI
    • J. Diestel, J.J. Uhl Jr., Vector Measures, in: Math. Surveys Monographs, Vol. 15, American Mathematical Society, Providence, RI, 1977.
    • (1977) Math. Surveys Monographs , vol.15
    • Diestel, J.1    Uhl J.J., Jr.2
  • 5
    • 0003234386 scopus 로고    scopus 로고
    • Complex Analysis on Infinite Dimensional Spaces
    • Springer, Berlin
    • S. Dineen, Complex Analysis on Infinite Dimensional Spaces, in: Springer Monographs in Math., Springer, Berlin, 1999.
    • (1999) Springer Monographs in Math.
    • Dineen, S.1
  • 6
    • 84887361692 scopus 로고    scopus 로고
    • Natural norms on symmetric tensor products of normed spaces
    • K. Floret, Natural norms on symmetric tensor products of normed spaces, Note Mat. 17 (1997) 153-188.
    • (1997) Note Mat. , vol.17 , pp. 153-188
    • Floret, K.1
  • 7
    • 0012518846 scopus 로고
    • Ideale multilinearer Abbildungen
    • Diplomarbeit, Jena
    • S. Geiss, Ideale multilinearer Abbildungen, Diplomarbeit, Jena (1984).
    • (1984)
    • Geiss, S.1
  • 9
    • 0002713733 scopus 로고    scopus 로고
    • Absolutely summing holomorphic mappings
    • M.C. Matos, Absolutely summing holomorphic mappings, An. Acad. Brasil. Ciênc. 68 (1996) 1-13.
    • (1996) An. Acad. Brasil. Ciênc. , vol.68 , pp. 1-13
    • Matos, M.C.1
  • 10
  • 11
    • 0003244996 scopus 로고
    • Complex Analysis in Banach Spaces
    • North-Holland, Amsterdam
    • J. Mujica, Complex Analysis in Banach Spaces, in: Math. Studies, Vol. 120, North-Holland, Amsterdam, 1986.
    • (1986) Math. Studies , vol.120
    • Mujica, J.1
  • 12
    • 0003038336 scopus 로고
    • Ideals of multilinear functionals (designs of a theory)
    • H. Baumgärtel, et al. (Eds.), Proceedings of the Second International Conference on Operator Algebras, Ideals, and Their Applications in Theoretical Physics (Leipzig, 1983), Teubner, Leipzig
    • A. Pietsch, Ideals of multilinear functionals (designs of a theory), in: H. Baumgärtel, et al. (Eds.), Proceedings of the Second International Conference on Operator Algebras, Ideals, and Their Applications in Theoretical Physics (Leipzig, 1983), in: Teubner-Texte Math., Vol. 67, Teubner, Leipzig, 1984, pp. 185-199.
    • (1984) Teubner-Texte Math. , vol.67 , pp. 185-199
    • Pietsch, A.1
  • 13
    • 0000203465 scopus 로고
    • On absolutely p-summing and related multilinear mappings
    • B. Schneider, On absolutely p-summing and related multilinear mappings, Brandenburgische Landeshochschule Wiss. Z. 35 (1991) 105-117.
    • (1991) Brandenburgische Landeshochschule Wiss. Z. , vol.35 , pp. 105-117
    • Schneider, B.1
  • 16
    • 0038334589 scopus 로고    scopus 로고
    • Integral mappings between Banach spaces
    • to appear
    • I. Villanueva, Integral mappings between Banach spaces, J. Math. Anal. Appl., to appear.
    • J. Math. Anal. Appl.
    • Villanueva, I.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.